# SDR NWAA071906731

- Difficulty date: May 6, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N631US
- Make and model: Boeing 747251B
- Aircraft serial: 23111
- Aircraft time: 85,821 hours, 12,772 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vertical Beam
- Condition: Cracked
- Location: Bs 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "L" CHECK WHILE ACCOMPLISHING VERTICAL BEAM INSPECTIONS PER BOEING SB 747-53A2293 FIGURE 4, CRACKS WERE FOUND COMMON TO BS 300 AND BS 320 LT AND RT VERTICAL BEAM WEBS.  ALSO, CRACKS WERE FOUND COMMON TO THE BS 280 RT VERTICAL BEAM WEB.  REPAIRED PER EA 67-209467.
